RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Musin, Ildar Khamitovich

Total publications: 36 (36)
in MathSciNet: 16 (16)
in zbMATH: 16 (16)
in Web of Science: 13 (13)
in Scopus: 12 (12)
Cited articles: 9
Citations in Math-Net.Ru: 29
Citations in Web of Science: 5
Citations in Scopus: 4
Presentations: 2

Number of views:
This page:1853
Abstract pages:3944
Full texts:1231
References:512
Doctor of physico-mathematical sciences (2004)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Website: http://matem.anrb.ru/ru/musinih
Keywords: holomorphic functions, infinitely differentiable functions, entire functions, Laplace transform, Fourier-Laplace transform.

Subject:

Complex analysis, function theory, distributions, linear operators

Biography

Graduated from Bashikirian state unversity in 1981 (department of theory of functions and functional analysis). Ph.D. thesis was defended in 1987.

   
Main publications:
  1. I. Kh. Musin, P. V. Yakovleva, “On a space of smooth functions on a convex unbounded set in $\mathbb R^{n }$ admitting holomorphic extension in $\mathbb C^ {n }$”, Central European Journal of Mathematics, 10:2 (2012), 665–692  crossref  mathscinet  zmath  isi  elib  scopus
  2. I. Kh. Musin, “Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions on $\mathbb R^n$”, Sb. Math., 195:10 (2004), 1477–1501  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
  3. I. Kh. Musin, “On the Representation of Infinitely Differentiable Functions by Series of Exponentials”, Math. Notes, 73:3 (2003), 370–382  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  4. I. Kh. Musin, “A Paley–Wiener type theorem for a weighted space of infinitely differentiable functions”, Izv. Math., 64:6 (2000), 1271–1295  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
  5. I. Kh. Musin, “Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions”, Sb. Math., 191:10 (2000), 1477–1506  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

http://www.mathnet.ru/eng/person8731
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/272940

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. I. Kh. Musin, “Approximation of infinitely differentiable functions on the real line by polynomials in weighted spaces”, Complex Analysis. Mathematical Physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 162, VINITI, Moscow, 2019, 57–61  mathnet

   2018
2. I. Kh. Musin, “On A Certain Class of Entire Functions”, Complex analysis, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 153, VINITI, Moscow, 2018, 135–142  mathnet  mathscinet
3. I. Kh. Musin, “On some linear operators on Fock type space”, Ufa Math. J., 10:4 (2018), 85–91  mathnet  crossref  isi

   2017
4. I. Kh. Musin, “Approximation of infinitely differentiable functions in unbounded convex domains by polynomials in weighted spaces”, Differential equations. Mathematical analysis, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 143, VINITI, M., 2017, 40–47  mathnet  mathscinet
5. I. Kh. Musin, “On a Hilbert space of entire functions”, Ufa Math. Journal, 9:3 (2017), 109–117  mathnet  crossref  isi (cited: 1)  elib  scopus

   2016
6. I. X. Musin, “Opisanie odnogo klassa tselykh funktsii”, Materialy III Mezhdunarodnoi shkoly-konferentsii “Geometricheskii analiz i ego prilozheniya” (Volgograd, 30 maya – 3 iyunya 2016 g.)), Volgograd: Izd-vo VolGU, 2016, 152–153  elib
7. I. X. Musin, “O svoistvakh preobrazovaniya Yunga-Fenkhelya”, Ufimskaya mezhdunarodnaya matematicheskaya konferentsiya: sbornik tezisov (Ufa, 27 – 30 sentyabrya 2016 g.), eds. R. N. Garifullin, Ufa: RITs BashGU, 2016, 113–114
8. I. X. Musin, P. V. Yakovleva, “Differentsialno-raznostnyi operator v prostranstve Shvartsa”, Ufimskaya mezhdunarodnaya matematicheskaya konferentsiya: sbornik tezisov (Ufa, 27 – 30 sentyabrya 2016 g.), eds. R. N. Garifullin, Ufa: RITs BashGU, 2016, 115
9. I. X. Musin, “Vozmuschenie syur'ektivnogo operatora svertki”, Ufimskii matematicheskii zhurnal, 8:4 (2016) (to appear)  elib
10. I. X. Musin, “Approksimatsiya polinomami v vesovom prostranstve beskonechno differentsiruemykh funktsii v neogranichennoi vypukloi oblasti”, Itogi nauki i tekhniki. Sovremennaya matematika. Tematicheskie obzory, 2016 (to appear)  mathnet
11. I. Kh. Musin, “Perturbation of a surjective convolution operator”, Ufa Math. Journal, 8:4 (2016), 123–130  mathnet  crossref  isi  elib  scopus

   2015
12. I. X. Musin, “Ob odnom klasse tselykh funktsii”, Trudy Matematicheskogo tsentra imeni N.I. Lobachevskogo, 51, Kazanskii (Privolzhskii) federalnyi universitet, 2015, 319–320
13. Musin Il’dar Kh, “On a space of entire functions rapidly decreasing on Rn and its Fourier transform”, Concrete Operators, 2:1 (2015), 120–138  crossref  mathscinet  zmath
14. Il’dar Kh. Musin Marat I. Musin, “On a space of entire functions rapidly decreasing on the real axis and its Fourier transform”, European Journal of Mathematics, 1:2 (2015), 367–386  crossref  mathscinet  zmath  scopus

   2014
15. I. Kh. Musin, M. I. Musin, “On Fourier transformation of a class of entire functions”, Ufa Math. Journal, 6:4 (2014), 108–121  mathnet  crossref  scopus
16. I. X. Musin, “O sovpadenii dvukh klassov beskonechno differentsiruemykh funktsii”, Mezhdunarodnyi simpozium “Ryady Fure i prilozheniya”. Tezisy dokladov (Rossiya, Abrau-Dyurso, 27.05.2014 - 03.06.2014), SKNTs VSh YuFU, Rostov-na-Donu, 2014, 87
17. I. X. Musin, “Ob odnom primenenii metoda $L_2$-otsenok dlya operatora $\overline {\partial}$”, Materialy III Mezhdunarodnoi shkoly-konferentsii “Geometricheskii analiz i ego prilozheniya” (g. Volgograd, 26-30 maya 2014 g.), Izd-vo VolGU, 2014, 104–105
18. I. Kh. Musin, M. I. Musin., On a space of entire functions rapidly decreasing on $\mathbb R^n$ and its Fourier transformation, 2014 , 20 pp., arXiv: 1411.3478

   2013
19. I. X. Musin, “Differentsialno-raznostnyi operator v prostranstvakh beskonechno differentsiruemykh funktsii”, Trudy Matematicheskogo tsentra imeni N.I. Lobachevskogo, 46, Kazanskii (Privolzhskii) federalnyi universitet, 2013, 322–325  elib
20. N. V. IIbadov, I. K. Musin, “Difference equations in weighted spaces of sequence”, Functiones et approximatio, Commentarii mathematici, 49:2 (2013), 357–370  crossref  mathscinet  isi  elib  scopus

   2012
21. I. X. Musin, “O nekotorykh prostranstvakh gladkikh i tselykh funktsii i sopryazhënnykh k nim”, Mezhdunarodnyi simpozium “Ryady Fure i prilozheniya” . Tezisy dokladov (Rossiya, Abrau-Dyurso, 27.05.2012 - 03.06.2012.), SKNTs VSh YuFU, Rostov-na-Donu, 2012, 114–115
22. I. X. Musin, “O gipertsiklicheskikh operatorakh v prostranstvakh beskonechno differentsiruemykh funktsii”, International Scientific Journal Spectral and Evolution Problems: Proceedings of the Twenty Second Crimean Autumn Mathematical School-Symposium, 22/Group of. (2012), 149–151
23. Musin I. K., “Approximation by polynomials in a weighted space of infinitely differentiable functions with an application to hypercyclicity”, Extracta Mathematicae, 27:1 (2012), 75–90 http://www.eweb.unex.es/eweb/extracta/Vol-27-1/27B1Musin.pdf  mathscinet  zmath
24. I. Kh. Musin, P. V. Yakovleva, “On a space of smooth functions on a convex unbounded set in $\mathbb R^{n }$ admitting holomorphic extension in $\mathbb C^ {n }$”, Central European Journal of Mathematics, 10:2 (2012), 665–692  crossref  mathscinet  zmath  isi  elib  scopus

   2010
25. I. Kh. Musin, S. V. Popënov, “On a weight space of infinitely differentiable functions in $\mathbb R^n$”, Ufimsk. Mat. Zh., 2:3 (2010), 54–62  mathnet  zmath  elib

   2009
26. I. Kh. Musin, P. V. Fedotova, “A Theorem of Paley–Wiener Type for Ultradistributions”, Math. Notes, 85:6 (2009), 848–867  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
27. I. Kh. Musin, P. V. Fedotova, “On a class of infinitely differentiable functions on unbounded convex set in $\mathbb R^n$ admitting holomorphic continuation in $\mathbb C^n$”, Ufimsk. Mat. Zh., 1:2 (2009), 75–100  mathnet  zmath  elib
28. N. T. Ahtyamov, I. Kh. Musin, “On existence of a basis in a weighted space of entire functions”, Ufimsk. Mat. Zh., 1:1 (2009), 3–15  mathnet  zmath  elib

   2004
29. I. Kh. Musin, “Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions on $\mathbb R^n$”, Sb. Math., 195:10 (2004), 1477–1501  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)

   2003
30. I. Kh. Musin, “On the Representation of Infinitely Differentiable Functions by Series of Exponentials”, Math. Notes, 73:3 (2003), 370–382  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2002
31. I. Kh. Musin, “Surjectivity of Linear Differential Operators in a Weighted Space of Infinitely Differentiable Functions”, Math. Notes, 71:5 (2002), 649–660  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   2000
32. I. Kh. Musin, “A Paley–Wiener type theorem for a weighted space of infinitely differentiable functions”, Izv. Math., 64:6 (2000), 1271–1295  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
33. I. Kh. Musin, “Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions”, Sb. Math., 191:10 (2000), 1477–1506  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   1995
34. V. V. Napalkov, I. Kh. Musin, “On a functional equation in $\rho$-convex domains”, Proc. Steklov Inst. Math., 203 (1995), 137–143  mathnet  mathscinet  zmath

   1993
35. I. Kh. Musin, “Paley–Wiener type theorems for functions analytic in tube domains”, Math. Notes, 53:4 (1993), 418–423  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
36. I. Kh. Musin, “Laplace transform of a class of tempered distributions”, Theoret. and Math. Phys., 94:3 (1993), 272–276  mathnet  crossref  mathscinet  zmath  isi

Presentations in Math-Net.Ru
1. Linear operators on Fock type spaces
Il'dar Musin
Conference on Complex Analysis and Mathematical Physics, dedicated to the 70th birthday of A. G. Sergeev
March 19, 2019 16:50   
2. О весовых пространствах бесконечно дифференцируемых функций в неограниченных областях в ${\mathbb R}^p$
I. Kh. Musin
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 15:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019